Corrections to the paper "From accessible to inaccessible cardinals" (Fundamenta Mathematicae 53 (1964) pp. 225-308)
Fundamenta Mathematicae, Tome 57 (1965) no. 1, p. 119
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_57_1_119,
author = {H. Keisler and Alfred Tarski},
title = {Corrections to the paper {"From} accessible to inaccessible cardinals" {(Fundamenta} {Mathematicae} 53 (1964) pp. 225-308)},
journal = {Fundamenta Mathematicae},
pages = {119--119},
year = {1965},
volume = {57},
number = {1},
doi = {10.4064/fm-57-1-119},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-57-1-119/}
}
TY - JOUR AU - H. Keisler AU - Alfred Tarski TI - Corrections to the paper "From accessible to inaccessible cardinals" (Fundamenta Mathematicae 53 (1964) pp. 225-308) JO - Fundamenta Mathematicae PY - 1965 SP - 119 EP - 119 VL - 57 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-57-1-119/ DO - 10.4064/fm-57-1-119 LA - en ID - 10_4064_fm_57_1_119 ER -
%0 Journal Article %A H. Keisler %A Alfred Tarski %T Corrections to the paper "From accessible to inaccessible cardinals" (Fundamenta Mathematicae 53 (1964) pp. 225-308) %J Fundamenta Mathematicae %D 1965 %P 119-119 %V 57 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-57-1-119/ %R 10.4064/fm-57-1-119 %G en %F 10_4064_fm_57_1_119
H. Keisler; Alfred Tarski. Corrections to the paper "From accessible to inaccessible cardinals" (Fundamenta Mathematicae 53 (1964) pp. 225-308). Fundamenta Mathematicae, Tome 57 (1965) no. 1, p. 119. doi: 10.4064/fm-57-1-119
Cité par Sources :